# SDR CALA2017072402348

- Difficulty date: July 24, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 32,296 hours, 11,058 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN CRACKED JUST INBD OF RIB HSS 147. 7 AND 32.5 INCHES FROM FWD SPAR. CRACK LENGTH IS 1 INCH.  VERIFIED BY HFEC.  INSTALLED CATEGORY B REPAIR IAW SRM 55-10-01, REPAIR 11.
